Publication
Title
Duality in information retrieval and the hypergeometric distribution
Author
Language
English
Source (journal)
Journal of documentation / Aslib. - London, 1945, currens
Publication
London : 1997
ISSN
0022-0418 [print]
1758-7379 [online]
Volume/pages
53:5(1997), p. 488-496
ISI
A1997YJ26500003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 22.11.2017
To cite this reference